# SDR ASOA200900959

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX COMPARTMENT AT RBL 44 UPPER SURFACE OF PRESSURE FLOOR SILL STRUCTURE DOUBLER HAS CORROSION APPROX .011" DEEP BEFORE CORROSION REMOVAL BETWEEN F.S. 409.00+122- F.S. 559.00.  BLENDED OUT DAMAGED AREA IAW REO 601R-53-41-666.  FOUND TO BE WITHIN LIMITS IAW REO 601R-53-41-666.  COMPLIED WITH TASKCARD REO 601R-53-41-666 STEP 5. PERFORMED EDDY CURRENT OF RT PRESSURE FLOOR REPAIRED AREAS IAW NDTM 51-20-06. NO INDICATIONS NOTED AT THIS TIME.  REMOVED AND REPLACED SUPPORT WITH NEW IAW SRM 51-41-04.
